# SDR SIMA20140301003

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 25,519 hours, 17,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WOULDN’T OPEN.  REMOVED DEBRIS FROM PAX DOOR MATING SURFACES.  DOOR OPERATIONS CHECKED NORMAL AT THIS TIME IAW AMM.
